# SDR REXA2015022300264

- Difficulty date: February 23, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,254 hours, 11,837 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE FOR PANEL 443BB IS BROKEN.  R & R ATTACH ANGLE ON NR 2 ENG PYLON TIE BAR FOR PANEL 443BB IAW SRM 51-42-06-001-001-A01.
